# SDR REXA2013051600820

- Difficulty date: May 16, 2013
- Submitted: May 23, 2013
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 14,465 hours, 9,367 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING LEFT 280 FOUND LEFT 280 WEB CORRODED.  REPAIRED LEFT STA 280 BULKHEAD AFT LOWER WEB IAW REO 670-53-11-594 AND EO R53367  P/N MS20470AD5.
